The Mathematical Institute, University of Oxford, Eprints Archive

Items where Subject is "O - Z > Several complex variables and analytic spaces"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: B | S
Number of items at this level: 2.


Braun, H. T. F. (2004) Model Theory of Holomorphic Functions. PhD thesis, University of Oxford.


Shaw, William T. (2004) Recovering holomorphic functions from their real or imaginary parts without the Cauchy-Riemann equations. SIAM Review, 46 (4). pp. 717-728.

This list was generated on Fri Nov 27 13:11:30 2015 GMT.